Assoc Prof. Ts. Dr. Muhammad Zaini Ahmad
Assoc Prof. Ts. Dr. Muhammad Zaini Ahmad
Institute of Engineering Mathematics, Universiti Malaysia Perlis
Verified email at - Homepage
Cited by
Cited by
Analytical and numerical solutions of fuzzy differential equations
MZ Ahmad, MK Hasan, B De Baets
Information Sciences 236, 156-167, 2013
A predator prey model with fuzzy initial populations
MZ Ahmad, B De Baets
13th IFSA-EUSFLAT World Congress, 2009
Hamming Distance Method with Subjective and Objective Weights for Personnel Selection
R Md Saad, M.Z. Ahmad
The Scientific World Journal 2014, Article ID : 865495, 2014
A new fuzzy version of Euler's method for solving differential equations with fuzzy initial values
K Hasan
Sains Malaysiana 40 (6), 651-657, 2011
Solving Fuzzy Fractional Differential Equations Using Zadeh's Extension Principle
MZ Ahmad, MK Hasan, S Abbasbandy
The Scientific World Journal 2013, Article ID : 454969, 2013
Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations
NAA Rahman, MZ Ahmad
Entropy 17, 4582-4601, 2015
Third-order differential subordination and superordination involving a fractional operator
RW Ibrahim, MZ Ahmad, HF Al-Janaby
Open Mathematics 13 (1), 2015
Solving fuzzy fractional differential equations using fuzzy Sumudu transform
NAA Rahman, MZ Ahmad
Journal of Nonlinear Science and Applications 10 (5), 2620--2632, 2017
Differential Transformation Method (DTM) for solving SIS and SI epidemic models
MZ Ahmad, D Alsarayreh, A Alsarayreh, I Qaralleh
Sains Malaysiana 46 (10), 2007-2017, 2017
Fuzzy Sumudu transform for solving fuzzy partial differential equations
NAA Rahman, MZ Ahmad
Journal of Nonlinear Science and Applications 9, 3226-3239, 2016
A new method for computing continuous functions with fuzzy variable
MZ Ahmad, MK Hasan, B De Baets
Journal of Applied Sciences 11 (7), 1143-1149, 2011
Modeling of Biological Populations using Fuzzy Differential Equations
International Journal of Modern Physics: Conference Series 9, 354-363, 2012
Incorporating optimisation technique into Zadeh’s extension principle for computing non-monotone functions with fuzzy variable
MZ Ahmad, MK Hasan
Sains Malaysiana 40 (6), 643-650, 2011
A new approach to incorporate uncertainty into Euler’s method
MZ Ahmad, MK Hasan
Applied Mathematical Sciences 4 (51), 2509-2520, 2010
Numerical methods for fuzzy initial value problems under different types of interpretation: a comparison study
MZ Ahmad, MK Hasan
International Conference on Informatics Engineering and Information Science …, 2011
Explicit Solution of Fuzzy Differential Equations by Mean of Fuzzy Sumudu Transform
MZ Ahmad, NA Abdul Rahman
International Journal of Applied Physics and Mathematics 5 (2), 86, 2015
New implementation of reproducing kernel Hilbert space method for solving a fuzzy integro-differential equation of integer and fractional orders
AK Albzeirat, MZ Ahmad, S Momani, I Ahmad
Journal of King Saud University-Science 30 (3), 352-358, 2018
Derivation of three dimensional evolution algebra
A Alsarayreh, I Qaralleh, MZ Ahmad
JP J. Algebra Number Theory Appl 39 (4), 425-444, 2017
Periodicity computation of generalized mathematical biology problems involving delay differential equations
MJ Mohammed, RW Ibrahim, MZ Ahmad
Saudi journal of biological sciences 24 (3), 737-740, 2017
Inequalities of harmonic univalent functions with connections of hypergeometric functions
J Sokół, RW Ibrahim, MZ Ahmad, HF Al-Janaby
Open Mathematics 13 (1), 2015
The system can't perform the operation now. Try again later.
Articles 1–20